# SDR SIMA20120417009

- Difficulty date: April 17, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 23,750 hours, 17,494 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67032122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK FOUND STRINGER 25 RIGHT CORRODED BETWEEN FS 295.00 AND 310.00.  THE AIRCRAFT WAS REMOVED FROM SERIVCE.  REMOVED AND REPLACED STRINGER 25R BETWEEN FS 295.00 AND FS 310.00 IAW SRM 51-42-06, 51-42-21 AND EO CR-53MR-277.  THE AIRCRAFT WAS RETURNED TO SERVICE.
